Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Lévy constants for quadratic irrationals


Author: Jun Wu
Journal: Proc. Amer. Math. Soc. 134 (2006), 1631-1634
MSC (2000): Primary 11K50, 11J70
Published electronically: December 15, 2005
MathSciNet review: 2204273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the set of Lévy constants for quadratic irrationals is dense in $ [\log \frac{\sqrt{5}+1}{2}, \infty)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11K50, 11J70

Retrieve articles in all journals with MSC (2000): 11K50, 11J70


Additional Information

Jun Wu
Affiliation: Department of Mathematics, Huazhong University of Science and Technology, Wuhan, Hubei, 430074, People’s Republic of China
Email: wujunyu@public.wh.hb.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08283-3
PII: S 0002-9939(05)08283-3
Keywords: L\'evy constant, quadratic irrational
Received by editor(s): January 28, 2005
Published electronically: December 15, 2005
Additional Notes: The author was supported in part by the Kua-Shi-Ji Foundation of Educational Committee and NSFC (10571138). This work was done during the author’s visit to the LAMFA, CNRS UMR 6140, Amiens; he would like to thank the institution for their warm hospitality.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.